]> Bibliography

Bibliography

[1]   Anderson J.M., A note on a basis problem. PROCEEDINGS of the AMS. 1975. 51. 330 - 334

[2]   Baratchart L., Existence and generic properties of L2–approximants for linear systems. IMA JOURNAL of MATHEMATICAL CONTROL and INFORMATION. 1986. 3. 89 - 101

[3]   Bari N.K., Biorthogonal systems and bases in Hilbert space. UC̆ENYE ZAPISKI MGU. 1951. 4. 69 - 107 (in Russian)

[4]   Benchimol C.D., The Stabilizability of Infinite–Dimensional Linear Time–Invariant Systems. Ph.D. Thesis. UCLA. 1977

[5]   Bushmakin V.M., On the basisness with brackets for eigenfunctions and generalized eigenfunctions of a differential operator. VESTNIK L’VOVSKOVO POLITEKHNICHESKOVO INSTITUTA. 1985. 192. 13 - 15 (in Russian)

[6]   Butzer P.L., Nessel R.J., Fourier Analysis and Approximation. Vol.I: One – dimensional Theory. Basel: Birkhäuser. 1971

[7]   Callier F.M., Desoer Ch., An algebra of transfer functions for distributed linear time–invariant systems. IEEE TRANSACTIONS on CIRUITS and SYSTEMS. 1978. 25. 9. 651 - 662, 1979. 26. 5. 360. 1980. 27. 4. 320 - 323

[8]   Callier F.M., Winkin J., Spectral factorization and LQ–optimal regulation for multivariable distributed systems. INTERNATIONAL JOURNAL of CONTROL. 1990. 52. 1. 55 - 75

[9]   Callier F.M., Winkin J., LQ–optimal control of infinite dimensional systems by spectral factorization. REPORT No. 1991/1. DEPARTMENT of MATHEMATICS, FUNDP, Namur, Belgium, AUTOMATICA. 1992. 26. 4. 757 - 770

[10]   Castelan W.B., Infante E.F., A Liapunov functional for a matrix DDE. JOURNAL of DIFFERENTIAL EQUATIONS. 1978. 29. 3. 439 - 451

[11]   Castelan W.B., Infante E.F., A Liapunov functional for a matrix neutral DDE with one delay. JOURNAL of MATHEMATICAL ANALYSIS and APPLICATIONS. 1979. 71. 1. 105 - 130

[12]   Castelan W.B., Infante E.F., On a FE arising in the stability theory of DDEs. QUARTERLY of APPLIED MATHEMATICS. 1977. 35. 3. 311 - 319

[13]   Curtain R.F., Spectral systems. INTERNATIONAL JOURNAL of CONTROL. 1984. 39. 657 – 666

[14]   Curtain R.F., The Salamon–Weiss class of well–posed infinite–dimensional linear systems: a survey. Preprint, 1997

[15]   Curtain R.F., Pritchard A.J., Functional Analysis in Modern Applied Mathematics. New York: Academic Press. 1977

[16]   Curtain R.F., Pritchard A.J., Infinite Dimensional Linear Systems. LECTURE NOTES in CONTROL and INFORMATION SCIENCES. Springer. 1978. 8. 1 - 297

[17]   Curtain R.F., Rodman L., Comparison theorems for infinite–dimensional Riccati equations. SYSTEMS and CONTROL LETTERS. 1990. 15. 153 - 159

[18]   Curtain R.F., Zwart H.J., An Infinite – Dimensional Linear Systems Theory, New York: Springer, 1995

[19]   Davis J.H., Wiener–Hopf methods for unstable distributed systems. SIAM JOURNAL on CONTROL and OPTIMIZATION. 1979. 17. 713 - 728

[20]   Datko R., Extending a theorem of Liaponov to Hilbert space. JOURNAL of MATHEMATICAL ANALYSIS and APPLICATIONES. 1970. 32. 610 - 616

[21]   Dochain D., Contribution to the Analysis and Control of a Class Distributed Parameter Systems with Application to (Bio)chemical Processes and Robotics. Thèse d’Agrégation de l’Enseignement Supérieur. UCL, Belgium, 1994

[22]   Dwight H.B., Tables of Integrals and Other Mathematical Data. New York: McMillan. 1961

[23]   Dzharbashian M.M., Basisness of some biorthogonal systems and the solution of interpolation problem in H+p. DOKLADY AN SSSR. 1977. 234. 517 - 520 (in Russian)

[24]   Erokhin V., On the best approximation of analytic functions with free poles. DOKLADY AN SSSR. 1959. 128. 29 - 32 (in Russian)

[25]   Fuhrmann P., Linear Systems and Operators in Hilbert Space. New York, McGraw–Hill. 1981

[26]   Garnett J.B., Bounded Analytic Functions. New York: Academic Press. 1981

[27]   Glover K., Lam J., Partington J., Rational approximation of a class of infinite – dimensional systems: the L2 case. To appear in JOURNAL of APPROXIMATION THEORY. Reprint CUED/F – INFENG/TR. 20. Cambridge University. 1989

[28]   Gohberg I.C., Krein M.G., Introduction to the Theory of Linear Nonselfadjoint Operators. Translations of Mathematical Monographs 18. Providence: AMS. 1969

[29]   Górecki H., Fuksa S., Korytowski A., Mitkowski W., Optimal Control of Systems with Quadratic Performance Index. Warsaw: Polish Scientific Publishers. 1983 (in Polish)

[30]   Górecki H., Fuksa S., Grabowski P., Korytowski A., Analysis and Synthesis of Time Delay Systems. Warsaw and Chichester: PWN and J.Wiley. 1989

[31]   Grabowski P., The Lyapunov operator equation with unbounded operators. In Functional – Differential Systems and Related Topics, III (Błażejewko, 1983), Higher College of Engineering, Zielona Góra, 1983. 105 - 112

[32]   Grabowski P., Evaluation of quadratic cost functionals for neutral systems: the frequency – domain approach. INTERNATIONAL JOURNAL of CONTROL. 1989. 49. 3. 1033 - 1053

[33]   Grabowski P., On a problem of the best L2 – approximation with exponential sums. Estimation and Control of Distributed Parameter systems. 1991. Basel: Birkhäuser. ISNM. 100. 129 - 138

[34]   Grabowski P., On the spectral – Lyapunov approach to parametric optimization of DPS. IMA JOURNAL of MATHEMATICAL CONTROL and INFORMATION. 1990. 7. 4. 317 - 338

[35]   Grabowski P., The lq controller synthesis problem. IMA JOURNAL of MATHEMATICAL CONTROL and INFORMATION. 1993. 10. 131 - 148

[36]   Grabowski P., Spectral and Lyapunov Methods in the Analysis of Infinite–Dimensional Feedback Systems. ZESZYTY NAUKOWE AGH. 1991. 1 - 190 (in Polish)

[37]   Grabowski P., Admissibility of observation functionals. INTERNATIONAL JOURNAL of CONTROL. 1995. 62. 1161 - 1173

[38]   Grabowski P., The lq controller problem: an example. IMA JOURNAL of MATHEMATICAL CONTROL and INFORMATION. 1994. 11. 355 - 368

[39]   Grabowski P., Approximate parametric optimization of infinite – dimensional systems. IMA JOURNAL of MATHEMATICAL CONTROL and INFORMATION. 1999. 16. 115 - 123

[40]   Grabowski P., Well–posedness and stability analysis of hybrid feedback systems. JOURNAL of MATHEMATICAL SYSTEMS, ESTIMATION and CONTROL. 1996. 6. 121 - 124 (summary). Full electronic manuscript – retrieval code 15844

[41]   Grabowski P., Spectral approach to well–posedness and stability analysis of hybrid feedback systems. In Wajs W., Grabowski P. (eds.), Studies in Automatics, 1996. Kraków: Wydawnictwa AGH. 104 - 139

[42]   Grabowski P., Well–posedness and stability of hybrid feedback systems. Advanced applications. Institute of Èlie Cartan. The Laboratory of Mathematics. University of Henri Poincaré – Nancy I. Vandœuvre–les–Nancy. Report 1997/49

[43]   Grabowski P., Well–posedness and stability analysis of hybrid feedback systems using Shkalikov’s theory. Proceedings of the 5th International Symposium on Methods and Models in Automation and Robotics MMAR’98. The Szczecin Technical University Press. 1998. Vol.1. 39 - 48

[44]   Grabowski P., Callier F.M., Admissible observation operators. Duality of observation and control using factorizations, DYNAMICS of CONTINUOUS, DISCRETE and IMPULSIVE SYSTEMS, 6 (1999), pp. 87 - 119.

[45]   P.Grabowski, F.M.Callier, Boundary control systems in factor form: Transfer functions and input–output maps, INTEGRAL EQUATIONS and OPERATOR THEORY, 41 (2001), pp. 1 - 37.

[46]   Halmos P.R., Sunder V.S., Bounded Integral Operators on L2 Spaces. Berlin: Springer. 1978

[47]   Helton J.W., A spectral factorization approach to the distributed stable regulator problem; The algebraic Riccati equation. SIAM JOURNAL on CONTROL and OPTIMIZATION. 1976. 14. 639 - 661

[48]   Henry D., Geometric Theory of Semilinear Parabolic Equations. LECTURE NOTES in MATHEMATICS. Berlin, Springer–Verlag. 1981. 840

[49]   Hoffman K., Banach Spaces of Analytic Functions. Englewood Cliffs N.J.: Prentice – Hall Inc. 1962

[50]   Huang F., Characteristic condition of exponential stability of linear dynamical systems in H–spaces. ANNALS of DIFFERENTIAL EQUATIONS. 1985. 1. 43 - 56

[51]   Kammler D.W., McGlinn R.J., A bibliography for approximation with exponentials sums. JOURNAL of COMPUTATIONAL and APPLIED MATHEMATICS. 1978. 4. 167 - 173

[52]   Kammler D.W., Approximation with sums of exponentials in Lp(0,). JOURNAL of APPROXIMATION THEORY. 1976. 16. 384 - 408

[53]   Kato T., Perturbation Theory of Linear Operators. New York: Springer. 1966

[54]   Keselman G.M., On the unconditional convergence of eigenfunction expansions for some differential operators. IZVESTIJA VYSHIKH UC̆EBNYKH ZAVEDENIJ. 1964. 39. 82 - 93 (in Russian)

[55]   Korytowski A., Analytic solutions for a class of lq–optimal control problems with time–delay. In eds.: Górecki H., Korytowski A.: Advances in Optimization and Stability Analysis of Dynamical Systems. Kraków: The Academy of Mining and Metallurgy Scientific Press. 1993. 203 - 246

[56]   Krzyż J.G., Problems in Complex Variable Theory. New York: Elsevier. 1972

[57]   Lancaster P., Theory of Matrices. New York: Academic Press. 1969. The second edition of this book has been released as: Lancaster P., Tismenetsky M., The Theory of Matrices, 2nd edition, with Applications. Orlando: Academic Press. 1985

[58]   Laning J.H., Battin R.H., Random Processes in Automatic Control. New York: Mc.Graw – Hill. 1956

[59]   Lasiecka I, Triggiani R., Feedback semigroups and cosine operators for boundary feedback parabolic and hyperbolic equations. JOURNAL of DIFFERENTIAL EQUATIONS. 1983. 47. 246 - 272

[60]   Lasiecka I, Triggiani R., Stabilization and structural assignment of Dirichlet boundary feedback parabolic equations. SIAM JOURNAL on CONTROL and OPTIMIZATION. 1983. 21. 766 - 803

[61]   Lasiecka I, Triggiani R., Finite rank, relatively bounded perturbations of semigroups generators II. ANNALI diI MATEMATICA PURA ed APPLICATA. 1986. CXLIII. 47 - 100

[62]   Lasiecka I, Triggiani R., Differential and Algebraic Riccati Equation with Application to Boundary Point Control Problems: Continuous Theory and Approximation Theory. LECTURE NOTES in CONTROL and INFORMATION SCIENCES. New York: Springer 1991. 164

[63]   Levan N., On some relationships between the LaSalle invariance principle and the Nagy–Foias decomposition. JOURNAL of MATHEMATICAL ANALYSIS and APPLICATIONS. 1980. 77. 493 - 504

[64]   Lin Z., Zheng S., EXS of the semigroup associated with thermoelastic system. QUARTERLY of APPLIED MATHEMATICS. 1993. 51. 535 - 545

[65]   Mikhaylov V.P., Riesz basis in L2(0, 1). DOKLADY ANSSSR (SOVIET MATHEMATICS – DOKLADY). 1962. 144. 981 - 984

[66]   Mlak W., Hilbert Spaces and Operator Theory. Dordrecht and Warsaw: Kluwer and PWN. 1991

[67]   Nikolskii N.K., Treatise on the Shift Operator. Berlin: Springer. 1985

[68]   Oprzędkiewicz K., An example of identification of a parabolic system. ZESZYTY NAUKOWE AGH, s.ELEKTROTECHNIKA. 1997. 16. 97 - 104 (in Polish)

[69]   Pazy A., Semigroups of Linear Operators and Applications to PDEs. Berlin: Springer. 1983

[70]   Pritchard A.J., Salamon D., The linear–quadratic problem for infinite dimensional systems with unbounded input and output operators. SIAM JOURNAL on CONTROL and OPTIMIZATION. 1987. 25. 121 - 144

[71]   Prüss J., On the spectrum of C0–semigroup. TRANSACTIONS of the AMS. 1984. 284. 847 - 857

[72]   Röh H., Spectral analysis of non self–adjoint C0–semigroup generators. Ph.D.Thesis., Heriot–Watt Univerity, Edinburg. 1982

[73]   Romicki S., The modal control of DPSS. In: Methods and Applications of Measurement and Control (Tzafestas S.G. and Hamza, M.H., Eds) Canada, ACTA Press. 1981

[74]   Ruckebush G., Sur l’approximation rationelle des filtres. Raport No35. CMA Ecole Polytechnique. 1978

[75]   Salamon D., Control and Observation of Neutral Systems. RESEARCH NOTES in MATHEMATICS. London: Pitman. 1984. 91

[76]   Schechter M., Principles of Functional Analysis. New York: Academic Press. 1971

[77]   Shkalikov A.A., On the basisness of eigenfunctions of an ordinary differential operator. USPIEKHI MATEMATIC̆ESKIKH NAUK. 1979. 34. 235 - 236 (in Russian)

[78]   Shkalikov A.A., The boundary problems for ordinary containing a spectral parameter in the boundary conditions. TRUDY SEMINARIA I.G.PETROVSKOVO. 1983. 9. 190 - 229 (in Russian). English translation: JOURNAL of SOVIET MATHEMATICS. 1986. 1311 - 1342

[79]   Slemrod M., A note on complete controllability and observability for linear control systems in Hilbert space. SIAM JOURNAL of CONTROL. 1974. 12. 500 - 508

[80]   Staffans O., Quadratic optimal control through coprime and spectral factorizations. MATHEMATICS of CONTROL SIGNALS and SYSTEMS. 1995. 8. 167 - 197

[81]   Triggiani R., Lack of uniform stabilization for noncontractive semigroups under compact perturbation. PROCEEDINGS of the AMERICAN MATHEMATICAL SOCIETY. 1989. 105. 375 - 383

[82]   Triggiani R., Extensions of rank conditions for controllability and observability to Banach spaces and unbounded operators. SIAM JOURNAL on CONTROL and OPTIMIZATION. 1976. 14. 2. 313 - 338

[83]   Vinter B.B., Kwong R.H., The infinite time quadratic control problem. SIAM JOURNAL on CONTROL and OPTIMIZATION. 1981. 19. 1. 139 - 153

[84]   Walker J.A., Dynamical Systems and Evolution Equations. Theory and Applications. New York: Plenum Press. 1980

[85]   Walker P.W., A nonspectral Birkhoff – regular differential operator. PROCEEDINGS of the AMERICAN MATHEMATICAL SOCIETY. 1977. 66. 1. 187 - 188

[86]   Weidmann J., Linear Operators in Hilbert Spaces. Heidelberg: Springer. 1980

[87]   Weiss G., Lp–stability of linear semigroups on Hilbert spaces implies EXS. JOURNAL of DIFFERENTIAL EQUATIONS. 1988. 76. 2. 269 - 285

[88]   Weiss M., Weiss G., Optimal control of stable weakly regular linear systems. MATHEMATICS of CONTROL SIGNALS and SYSTEMS. 1997. 10. 287 - 330

[89]   Winkin J., Spectral Factorization and Feedback Control for Infinite Dimensional Systems. Ph.D. Facultés Universitaires N.D. de la Paix. Namur. 1989

[90]   Young R.M., An Introduction to Nonharmonic Fourier Series. New York: Academic Press. 1980; Revisited first edition. 2001

[91]   Zabczyk J., Remarks on the algebraic Riccati equation in Hilbert space. JOURNAL of APPLIED MATHEMATICS and OPTIMIZATION. 1976. 2. 251 - 258.